Research Repository

Inequalities of Jensen type for h-convex functions on linear spaces

Dragomir, Silvestru ORCID: 0000-0003-2902-6805 (2015) Inequalities of Jensen type for h-convex functions on linear spaces. Mathematica Moravica, 19 (1). 107 - 121. ISSN 1450-5932

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: Jensen type inequalities; Godunova-Levin function; non-negative convex functions; supermultiplicative function
Subjects: FOR Classification > 0101 Pure Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 17 Aug 2016 01:16
Last Modified: 31 Jul 2018 04:24
URI: http://vuir.vu.edu.au/id/eprint/31298
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar